Volume 36, Number 2, 2022

  1. A System of Two Competitive Prey Species in Presence of Predator Under the Influence of Toxic Substances, 361-385
  2. Ashok Mondal, A. K. Pal, P. Dolai, G. P. Samanta

  3. Grüss Type Operator Inequalities on Time Scales, 387-396
  4. Svetlin Georgiev Georgiev, Vahid Darvish

  5. Estimation of Almost Ricci-Yamabe Solitons on Static Spacetimes, 397-407
  6. Mohd Danish Siddiqi, Uday Chand De, Sharief Deshmukh

  7. Invariant Submanifolds of Hyperbolic Sasakian Manifolds and η-Ricci-Bourguignon Solitons, 409-421
  8. Sudhakar K Chaubey, M. Danish Siddiqi, D. G. Prakasha

  9. Image Deblurring Using a Projective Inertial Parallel Subgradient Extragradient-Line Algorithm of Variational Inequality Problems, 423-437
  10. S. Suantai, P. Peeyada, W. Cholamjiak, H. Dutta

  11. Algorithmic and Analytical Approach to the Proximal Split Feasibility Problem and Fixed Point Problem, 439-448
  12. Tzu-Chien Yin

  13. Two-Sided Quaternion Wave-Packet Transform and the Quantitative Uncertainty Principles, 449-467
  14. Firdous A. Shah, Aajaz A. Teali

  15. Generalized Hermite-Hadamard-Mercer Type Inequalities via Majorization, 469-483
  16. Shah Faisal, Muhammad Adil Khan, Sajid Iqbal

  17. Weakly J-Ideals of Commutative Rings, 485-495
  18. Hani A. Khashan, Ece Yetkin Celikel

  19. Characterisations of Bounded Linear and Compact Operators On the Generalised Hahn Space, 497-505
  20. Diana Dolićanin-Dekić, Ersin Gilić

  21. Statistical Convergence of Bivariate Generalized Bernstein Operators via Four-Dimensional Infinite Matrices, 507-525
  22. Faruk Özger, Khursheed J. Ansari

  23. Estimation of f-Divergence and Shannon Entropy by Bullen Type Inequalities via Fink’s Identity, 527-538
  24. Muhammad Adeel, Khuram Ali Khan, Ðilda Pečarić, Josip Pečarić

  25. Some Properties of Cumulative Extropy and its Dynamic Past Version, 539-556
  26. M. S. Mohamed

  27. Study of Delay Induced Eco-Epidemiological Model Incorporating a Prey Refuge, 557-578
  28. A. K. Pal, Anindita Bhattacharyya, Srishti Pal

  29. On Discontinuity Problem with an Application to Threshold Activation Function, 579-589
  30. Nihal Taş

  31. On Estimates for the Fourier-Bessel Transform in the Space Lp (R+2 , x1 +1, y2 +1 dxdy), 591-597
  32. M. El Hamma, R. Daher, H. El Harrak

  33. Replication of Period-Doubling Route to Chaos in Coupled Systems with Delay, 599-613
  34. Mehmet Onur Fen, Fatma Tokmak Fen

  35. On the Relationship and the Norm Discretization for Lizorkin-Triebel Spaces with Generalized Smoothness, 615-627
  36. Vedaste Mutarutinya, Marco Mpimbo, Gabriel Nshizirungu

  37. Schrödinger Equation with Asymptotically Linear Nonlinearities, 629-639
  38. Amel El-Abed, Abir Amor Ben Ali, Makkia Dammak

  39. A Hilbert’s Type Inequality with Four Parameters, 641-650
  40. Gaowen Xi

  41. Neutrosophic Soft Semi-Regularization and Neutrosophic Soft Sub-Maximality, 651-668
  42. hu Acikgoz, Ferhat Esenbel

  43. Approximation by a Generalized Szász-Bézier Operators, 669-682
  44. Qiulan Qi, Dandan Guo

  45. Certain Dynamical Aspects of a Family fλ (z) = λ ez⁄ z+1 for z ∈ C when λ < 0 , 683-693
  46. Gorachand Chakraborty, Sanjib Kumar Datta, Debasmita Dutta

  47. Optimal Estimates of Approximation Errors for Strongly Positive Linear Operators on Convex Polytopes, 695-701
  48. Osama Alabdali, Allal Guessab

  49. Separation Axioms, Urysohn’s Lemma and Tietze Extention Theorem for Extended Pseudo-Quasi-Semi Metric Spaces, 703-713
  50. Tesnim Meryem Baran, Muammer Kula